Steady state queue size distribution of an M/M/1 queue with disasters and repairs under Bernoulli working vacation schedule

B. Janani, M. Lakshmi Priya

Abstract


An M/M/1 queueing model with disasters and repairs under Bernoulli working vacation schedule is considered. In this model, after every completion of service the server has the choice to choose the normal busy state with probability p or he may choose the working vacation state with probability q. Also, disasters are allowed to occur in the busy state. In this paper, the stationary PGF of the number of customers in the system and some performance measures are derived.

Full Text: PDF

Published: 2020-10-13

How to Cite this Article:

B. Janani, M. Lakshmi Priya, Steady state queue size distribution of an M/M/1 queue with disasters and repairs under Bernoulli working vacation schedule, J. Math. Comput. Sci., 10 (2020), 2674-2685

Copyright © 2020 B. Janani, M. Lakshmi Priya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS